# SDR ASAA2023030742336

- Difficulty date: March 7, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Part number: 143A751024
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR SUPPORT (BAFFLE) BETWEEN STA 500C-STA 500D RBL24 IS CRACKED. GROUNDED - YES. REMOVED AND INSTALLED NEW BAFFLE (FLOOR SUPPORT) BETWEEN STA 500C-500D IN FWD PIT. IAW B737-800 SRM 51-40-02 AND BAC DWG #143A7505 REV A.
